Alert archive / Louisiana / Small Craft Advisories in 2017
Small Craft Advisory 49, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Dec 6, 2017, 3:42 PM CST. It took effect at Dec 7, 2017, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 6, 2017, 3:42 PM CST (21:42 UTC)
- In effect from
- Dec 7, 2017, 6:00 PM CST
- Expired
- Dec 7, 2017, 4:23 AM CST
- In force
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
590 WHUS74 KLIX 062142 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 342 PM CST WED DEC 6 2017 ....DANGEROUS MARINE CONDITIONS THROUGH THURSDAY... .STRONG HIGH PRESSURE WILL INTERACT WITH A COLD FRONT AND DEVELOPING SURFACE LOW OVER THE DEEP GULF TO PRODUCE VERY HAZARDOUS MARINE CONDITIONS. STRONG WINDS WILL PERSIST THROUGH THURSDAY NIGHT OVER NEARSHORE WATERS AND FRIDAY NIGHT OVER OFFSHORE WATERS. GMZ570-572-575-070545- /O.CON.KLIX.SC.Y.0048.000000T0000Z-171207T0600Z/ /O.CON.KLIX.GL.W.0004.171207T0600Z-171208T0000Z/ /O.NEW.KLIX.SC.Y.0049.171208T0000Z-171208T1200Z/ COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- 342 PM CST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 6 AM CST FRIDAY. * WINDS...20 TO 30 KNOTS RISING TO 25 TO 35 KNOTS LATE TONIGHT THROUGH THURSDAY THEN 20 TO . * WAVES/SEAS...8 TO 12 FEET BUILDING TO 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-536-538-550-552-555-557-577-070545- /O.EXT.KLIX.SC.Y.0048.000000T0000Z-171208T1200Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM- 342 PM CST WED DEC 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...20 TO 25 KNOTS WITH GUSTS TO GALE FORCE. * WAVES/SEAS...3 TO 6 FEET IN PROTECTED WATERS. IN OPEN GULF WATERS, SEAS WILL RANGE FROM 3 FEET NEARSHORE BUILDING TO 12 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
310 WHUS74 KLIX 070327 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 927 PM CST WED DEC 6 2017 ....DANGEROUS MARINE CONDITIONS THROUGH THURSDAY... .STRONG HIGH PRESSURE WILL INTERACT WITH A COLD FRONT AND DEVELOPING SURFACE LOW OVER THE DEEP GULF TO PRODUCE VERY HAZARDOUS MARINE CONDITIONS. STRONG WINDS WILL PERSIST THROUGH THURSDAY NIGHT OVER NEARSHORE WATERS AND FRIDAY NIGHT OVER OFFSHORE WATERS. GMZ570-572-575-071130- /O.CON.KLIX.SC.Y.0048.000000T0000Z-171207T0600Z/ /O.CON.KLIX.GL.W.0004.171207T0600Z-171208T0000Z/ /O.CON.KLIX.SC.Y.0049.171208T0000Z-171208T1200Z/ COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- 927 PM CST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO 6 AM CST FRIDAY... * WINDS...20 TO 30 KNOTS RISING TO 25 TO 35 KNOTS LATE TONIGHT THROUGH THURSDAY THEN 20 TO 25 KNOTS THURSDAY NIGHT. * WAVES/SEAS...8 TO 12 FEET BUILDING TO 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-536-538-550-552-555-557-577-071130- /O.CON.KLIX.SC.Y.0048.000000T0000Z-171208T1200Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM- 927 PM CST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...20 TO 25 KNOTS WITH GUSTS TO GALE FORCE. * WAVES/SEAS...3 TO 6 FEET IN PROTECTED WATERS. IN OPEN GULF WATERS, SEAS WILL RANGE FROM 3 FEET NEARSHORE BUILDING TO 12 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 24/RR
741 WHUS74 KLIX 071023 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 423 AM CST THU DEC 7 2017 ....DANGEROUS MARINE CONDITIONS THROUGH FRIDAY... .STRONG HIGH PRESSURE WILL INTERACT WITH A SURFACE LOW MOVING EAST ACROSS THE GULF TO PRODUCE VERY DANGEROUS MARINE CONDITIONS. GMZ570-572-575-071830- /O.EXT.KLIX.GL.W.0004.000000T0000Z-171208T1800Z/ /O.CAN.KLIX.SC.Y.0049.171208T0000Z-171208T1200Z/ /O.NEW.KLIX.SC.Y.0050.171208T1800Z-171209T1200Z/ COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- 423 AM CST THU DEC 7 2017 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON FRIDAY TO 6 AM CST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS EASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-552-555-577-071830- /O.UPG.KLIX.SC.Y.0048.000000T0000Z-171208T1200Z/ /O.EXB.KLIX.GL.W.0004.000000T0000Z-171208T1800Z/ /O.NEW.KLIX.SC.Y.0050.171208T1800Z-171209T1200Z/ COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM- 423 AM CST THU DEC 7 2017 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON FRIDAY TO 6 AM CST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS EASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...4 FEET NEARSHORE TO 9 FEET OFFSHORE. SEAS 10 TO 15 FEET 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-557-071830- /O.EXT.KLIX.SC.Y.0048.000000T0000Z-171209T1200Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- 423 AM CST THU DEC 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...20 TO 30 KNOTS WITH GUSTS TO GALE FORCE. * WAVES/SEAS...3 TO 6 FEET IN PROTECTED WATERS. IN OPEN GULF WATERS, SEAS WILL RANGE FROM 4 FEET NEARSHORE TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-071830- /O.EXT.KLIX.SC.Y.0048.000000T0000Z-171208T1800Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 423 AM CST THU DEC 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...20 TO 25 KNOTS. * WAVES/SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 12:04 PM CST, 3 hours 38 minutes earlier.
Area forecast discussion, Dec 6, 12:04 PM CST, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1204 PM CST Wed Dec 6 2017
.AVIATION...
For the 18z TAFS, conditions are expected to start out prevailing
VFR with occasional MVFR possible at a couple airports mostly in
areas of light rain. By late afternoon into this evening, somewhat
higher saturation in the lower levels should cause a greater
number of airports to drop to MVFR category conditions tonight
into early Thursday morning and IFR late Thursday morning as
fairly widespread rain develops and persists. Winds are expected
to remain north to northeast 8 to 15 knots (higher at KNEW) with
occasional gusts near or over 20 knots. 22/TD
&&
.PREV DISCUSSION... /issued 653 AM CST Wed Dec 6 2017/
SOUNDING DISCUSSION...
A classic overrunning precipitation sounding this morning. A pool
of cold and stable air has advected into the low levels on the
back of strong 30+ knot winds residing below 900mb. Above this
cold pool, deep layer southwest flow remains in place. A warm and
moist airmass continues to reside above 900mb due to this deep
layer southwest flow regime. This has resulted in a strong
elevated inversion at 900mb of 9C. Isentropic forcing over the
low level cold pool will continue to produce overcast skies and
stratiform rain until the southwest flow aloft shifts to the
northwest.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 44 39 47 32 / 90 80 50 30
BTR 46 40 47 34 / 90 90 60 40
ASD 47 40 47 36 / 90 80 70 60
MSY 49 43 47 39 / 90 90 80 60
GPT 49 41 47 38 / 90 80 70 70
PQL 50 40 47 38 / 80 80 70 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 6 PM CST Thursday for GMZ530-532-534-
536-538-550-552-555-557-577.
Small Craft Advisory until midnight CST tonight for GMZ570-572-
575.
Gale Warning from midnight tonight to 6 PM CST Thursday for
GMZ570-572-575.
MS...None.
GM...Small Craft Advisory until 6 PM CST Thursday for GMZ532-534-536-
538-550-552-555-557-577.
Small Craft Advisory until midnight CST tonight for GMZ572-575.
Gale Warning from midnight tonight to 6 PM CST Thursday for
GMZ572-575.
&&Hazardous weather outlook, Dec 6, 11:12 AM CST, 4 hours 30 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 1112 AM CST Wed Dec 6 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-070515- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 1112 AM CST Wed Dec 6 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...This Afternoon and Tonight A small craft advisory remains for all coastal waters through midnight tonight. A gale warning will become effective at midnight for the outer waters west of the Mississippi River. The gale warning and advisory will then remain through Thursday 6pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Hazardous marine conditions are expected to continue through the end of the work week. A mix of rain and snow could occur late Thursday night into Friday mainly across areas of south central and southeast Louisiana to the north and west of Lake Pontchartrain into south Mississippi. It is still too early to determine if any accumulation occurs. An even stronger cold front is expected to move through the area Friday evening bringing freezing temperatures to the region Friday and Saturday nights along with wind chill temperatures in the low to mid 20s for some areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. TD
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 3:57 AM CST | Gale Warning | LIX | 60 hr |
Nearby
Small Craft Advisories in Louisiana, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.